# SDR USAABB04011

- Difficulty date: January 25, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2760 · Drag Control System
- Part: Shutoff Valve
- Part number: 340545
- Condition: Leaking
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1123 - EN ROUTE CLT-CUN, CREW NOTED THE LEFT HYDRAULIC QUANTITY DROPPING TO ZERO, AND THE EICAS MESSAGES 'L HYD PRIM PUMP' AND 'STAB TRIM.'  FLIGHT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT WING AILERON AND SPOILER SHUTOFF VALVE LEAKING AND REPLACED IT.  (M)
